Latest test results

Free T4 16.8 (11-23) was 21.1 in last test

Free T3 5.9 (4.1-7.9) was 8.0 in last test

TSH 0.02 (0.3-5.5) no change

Hello peeps

So since my last test my doc wanted me to reduce my levo. I was sceptical of this but had been waking in the night with racing heart & breathlessness, & getting a little anxious in the day. I also stopped having periods, so I decided to go with it but reduce from 125mcg to 112.5mcg daily.

Since this reduction I've developed cramp & pain in my lower legs & feet, as well as restless leg at night ( kicking OH in bed) pain in my neck and throat, sounding like Barry White! Also I've got that 'is there something there' in my peripheral vision. My energy levels are ok, my heart has stopped racing.

I have not been taking my supplements as I should lately, so I think some of the pain could be for this reason. But I'm a little surprised by how these symptoms have come back after such a small reduction.

Any advise /observations welcome

Lx

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

9 Replies

oldestnewest
  • I would have kept to the previous dose. Your last test was good with only .1 above for FT3.

    Did you allow a 24 hour gap between last dose of levo and the test and have it as early as possible?

    When we are on an optimal dose - one on which we feel well with no symptoms - there's no need to adjust dose. Doing so can cause symptoms to return.

    web.archive.org/web/2010103...

    Have you checked B12, Vit D, iron, ferritin and folate?

  • Thanks shaws

    Yes I left off meds etc & had the test 8.30am

    I just felt that as I was having the palpitations it may have been my dose was too high. & at best they would go if I lowered it a little. But the other symptoms have come back so quickly it's taken me by surprise.

  • I had worse palpitations when on levothyroxine than before I was diagnosed when my heart played up for the first time. TSH was 100 when, finally, diagnosed.

  • Rennixon,

    The results are still very good. Is it possible the adverse symptoms are due to stopping the supplements? Has breathlessness, racing heart and anxiety improved since reducing dose?

  • Yes I think the lack of supplements has had its toll. The palpitations & anxiety have stopped, so I'm now torn between upping the dose again or staying as I am & making sure I'm taking my supplements.

  • Rennixon,

    If you take the supplements and they solve the problems you may not need the higher dose.

  • I think I'll have to give it a go, at least I can always increase again if I need to.

  • Restless legs, racing heart and breathlessness may be caused by low iron.

    Cramp could be low magnesium, or (less likely) low potassium.

  • Yes as soon as I felt pain I thought of magnesium. Ive also had tests for iron & folate & they're fair to middling, so I'll start on those too just to give em a boost. Last year I had low vit d so I'll get that retested. I'll take the supplements & see how I go, as I said to clutter I can revert back if needed.

You may also like...